Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 539, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 31, 2008, 11:35 PM CDT for Grant County, Kay County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2008, 11:35 PM CDT (04:35 UTC)
- Expired
- Jun 1, 2008, 12:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Grant County, OK, Kay County, OK
The radar
The Vance AFB radar (KVNX), 85 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 6:22 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 4.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4351 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 8.3
- Supercell composite
- 36.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 010436
SVROUN
OKC053-071-010515-
/O.NEW.KOUN.SV.W.0539.080601T0435Z-080601T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1135 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN NORTHERN OKLAHOMA...
KAY COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 1215 AM CDT
* AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST
OF MANCHESTER TO 10 MILES NORTH OF KAW LAKE...MOVING SOUTHEAST AT
24 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS IS LIKELY.
* LOCATIONS IN THE WARNING INCLUDE BLACKWELL LAKE...BLACKWELL...
BRAMAN...DEER CREEK...JEFFERSON...KAW CITY...KAW LAKE...KILDARE...
LAMONT...MANCHESTER...MEDFORD...NARDIN...NEWKIRK...PECKHAM...PONCA
CITY...POND CREEK...RENFROW...TONKAWA AND WAKITA.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 210 AND 234.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
LAT...LON 3696 9683 3688 9672 3679 9673 3675 9682
3675 9688 3668 9693 3669 9705 3663 9705
3660 9800 3699 9812 3701 9810
TIME...MOT...LOC 0435Z 309DEG 21KT 3696 9796 3690 9686
$$
WR1 follow-up statement
000
WWUS54 KOUN 010511
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT SUN JUN 1 2008
OKC053-071-010521-
/O.EXP.KOUN.SV.W.0539.000000T0000Z-080601T0515Z/
KAY OK-GRANT OK-
1211 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR GRANT AND KAY COUNTIES EXPIRES
AT 1215 AM CDT...
THE STORMS HAVE WEAKENED.
LAT...LON 3696 9683 3688 9672 3679 9673 3675 9682
3675 9688 3668 9693 3669 9705 3663 9705
3660 9800 3699 9812 3701 9810
TIME...MOT...LOC 0511Z 309DEG 21KT 3683 9776 3677 9666
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 9:28 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, May 31, 9:28 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 928 PM CDT SAT MAY 31 2008 .UPDATE... STORMS HAVE DEVELOPED IN WEST CENTRAL OKLAHOMA THIS EVENING. HAVE RAISED POPS FOR THESE STORMS AND REMOVED POPS FOR SOUTH CENTRAL AND SOUTHEAST OK. STATIONARY FRONT EXTENDS FROM WEST CENTRAL INTO NORTH CENTRAL OK THIS EVENING. LLJ EXPECTED TO DEVELOP THIS EVENING AND OVERNIGHT. ADDITIONAL TSTMS ARE EXPECTED TO DEVELOP IN KS AND DEVELOP INTO ONE OR MORE MCS MOVING ACROSS PARTS OF THE FA LATER TONIGHT/SUN MORNING. SEVERE STORMS WILL CONT TO BE POSSIBLE OVERNIGHT. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 252 PM CDT SAT MAY 31 2008/ DISCUSSION... WILL BE A WAITING GAME FOR CONVECTION THROUGH TONIGHT. AT LEAST THREE AREAS TO WATCH THROUGH EARLY EVENING. MAIN AREA OF CONCERN WILL BE NORTH-CENTRAL OKLAHOMA WHERE WEST TO EAST STATIONARY FRONT IS COINCIDENT WITH OUTFLOW BOUNDARY FROM EARLY MORNING CONVECTION. BOUNDARY LAYER TRIPLE POINT CURRENTLY LOCATED OVER LOCATIONS JUST WEST OF ENID...AND IS EXPECTED TO DRIFT SLOWLY TO THE NORTH AND WEST INTO THE EVENING HOURS. IN THE COOLER/MOIST REGIME NORTH OF THE FRONT AND EAST OF THE OUTFLOW BOUNDARY HAS ALLOWED STCU FIELD TO FORM...WHICH AT LEAST THROUGH MOST OF THE AFTERNOON...SHOULD ALLOW WEAK CAP TO HOLD. H7 S/WV TROF...EVIDENT IN U/A AND SATL TRENDS OVER NM...ALONG WITH INCREASING LOW-LEVEL JET...SHOULD ALLOW SCATTERED OR NUMEROUS THUNDERSTORMS TO DEVELOP NEAR AND NORTH OF STATIONARY FRONT. IF WE DO NOT GET ANY STORMS OVER EXTREME NORTHERN OKLAHOMA NEAR THE FRONT...EVENT MAY BE LATE EVENING AND OVERNIGHT WITH MCS TYPE ACTIVITY DIVING SOUTHWARD FROM KANSAS. ANOTHER AREA TO MONITOR IS WEAK CONVERGENCE AXIS OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA. LACK OF CAP AND HIGH INSTABILITY OVER THIS PORTION OF FORECAST...AS DEPICTED BY OBJECTIVE ANALYSIS PROGRAMS...LIKELY A RESULT OF ERRONEOUS AWOS DEWPOINT READINGS BEING INGESTED INTO ANALYSIS FIELDS. GIVEN THIS AND WEAKENING CONVERGENCE TRENDS...FEEL CHANCES ARE QUITE SMALL FOR STORMS. THIRD AREA OF INTEREST WILL BE OVER WEST-CENTRAL AND SOUTHWEST OKLAHOMA...IN AREA OF BACKING/ACCELERATING FLOW JUST EAST OF SOUTHERN TEXAS PANHANDLE SURFACE LOW. THIS REGION IS STRONGLY CAPPED...BUT WITH TEMPS EXPECTED TO REACH AROUND THE CENTURY MARK...CANNOT RULE OUT AN ISOLATED STRONG/SEVERE STORM OR TWO WHICH WILL BE DIURNALLY DRIVEN. MENTIONED FRONT IS PROGD TO GET SHOVED SOUTHWARD TOWARD THE I-40 CORRIDOR LATE TONIGHT AND TOMORROW MORNING...IF ENOUGH CONVECTION CAN BE REALIZED. LOCATIONS NEAR AND NORTH OF THIS FRONT WOULD HAVE THE OPPORTUNITY FOR STRONG SEVERE STORMS AGAIN LATE TOMORROW AND TOMORROW NIGHT. WILL LEAVE POPS MAINLY CONFINED TO NORTHERN INTO PORTIONS OF CENTRAL OKLAHOMA FOR SUNDAY/SUNDAY NIGHT. ANOTHER FRONTAL SURFACE MAY TRY TO ENTER NORTHERN PORTIONS OF OKLAHOMA LATE TUESDAY INTO WEDNESDAY...AND DESPITE RELATIVELY STRONG CAP...A FEW STORMS CANNOT BE RULED OUT ACROSS NORTHERN OKLAHOMA DURING THIS TIME FRAME. OF GREATER IMPACT MAY BE WHAT EVOLVES OUT OF PROGD UPPER LOW THAT WILL DEEPEN OVER GREAT BASIN AND HEADS TOWARD CENTRAL AND SOUTHERN PLAINS AROUND THURSDAY. AGAIN...STRONG CAP WILL HAVE TO BE OVERCOME...BUT GIVEN PROGD FORCING AND SHARP DRY LINE...A SIGNIFICANT SEVERE WEATHER EVENT LIKELY OVER THE REGION. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 92 71 95 / 40 20 10 10 HOBART OK 71 98 71 98 / 20 10 10 10 WICHITA FALLS TX 73 98 73 99 / 10 10 0 0 GAGE OK 63 88 66 96 / 30 20 10 10 PONCA CITY OK 68 83 69 93 / 60 60 30 20 DURANT OK 70 93 73 94 / 10 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/09
Hazardous weather outlook, May 31, 11:30 PM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CDT SAT MAY 31 2008
OKZ004>048-050>052-TXZ083>090-011200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 PM CDT SAT MAY 31 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL OKLAHOMA. A SLIGHT RISK OF SEVERE THUNDERSTORMS IS LOCATED
SOUTH AND WEST OF THE MODERATE RISK AREA AND INCLUDES PORTIONS OF
WESTERN... CENTRAL AND SOUTHERN OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND NORTHEAST OF A LINE
EXTENDING FROM CHEROKEE...TO ENID AND STILLWATER. THIS INCLUDES THE
CITIES OF MEDFORD...ENID...PONCA CITY...AND STILLWATER. THE SLIGHT
RISK IS SOUTH AND WEST OF THE MODERATE RISK AREA... AND COVERS THAT
PART OF OKLAHOMA NORTHEAST OF A LINE FROM REYDON TO LAWTON TO
WAURIKA... AND NORTHWEST OF A LINE FROM LAKE TEXOMA TO COALGATE. THE
SLIGHT RISK AREA INCLUDES DUNCAN... ARDMORE... ADA... OKLAHOMA
CITY... CLINTON-WEATHERFORD AND WOODWARD.
TIMING...
THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS.
IMPACTS...
VERY LARGE HAIL...OVER TWO INCHES IN DIAMETER...WILL BE THE MAIN
CONCERN. DAMAGING WIND GUSTS AND INTENSE LIGHTNING WILL BE A
SECONDARY CONCERN.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK
AREAS SHOULD PLAN TO MAINTAIN SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.
DISCUSSION...
A WEAK AND SLOW-MOVING FRONT EXTENDED FROM WEST CENTRAL INTO NORTH
CENTRAL OKLAHOMA THIS EVENING. SEVERE THUNDERSTORMS DEVELOPED
SATURDAY EVENING IN WEST CENTRAL OKLAHOMA AND ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP IN NORTHERN OKLAHOMA EARLY
SATURDAY MORNING. STRONG DEEP-LAYER WIND SHEAR WILL SUPPORT
ORGANIZED SEVERE THUNDERSTORMS... SOME OF WHICH WILL BE SUPERCELLS.
THE STORMS THAT DEVELOP OVER NORTHERN OKLAHOMA AND SOUTHERN KANSAS
WILL LIKELY FORM ONE OR MORE LARGER THUNDERSTORM COMPLEXES AND MOVE
TO THE EAST AND SOUTHEAST...AFFECTING A LARGER AREA OF OKLAHOMA.
HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERNS WITH THESE STORM
COMPLEXES OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUNE 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON SUNDAY AND
SUNDAY NIGHT... OVER BASICALLY THE SAME AREAS THAT ARE IN THE SLIGHT
RISK TODAY AND TONIGHT. THE SURFACE FRONT MAY DRIFT A LITTLE FARTHER
SOUTH INTO CENTRAL OKLAHOMA ON SUNDAY... DUE TO THE EFFECTS OF
RAIN-COOLED AIR FROM THUNDERSTORMS TODAY AND TONIGHT. LARGE HAIL
AGAIN WILL BE THE PRIMARY CONCERN.
STRONG TO SEVERE STORMS MAY BE POSSIBLE AGAIN TUESDAY NIGHT INTO
WEDNESDAY. HOWEVER... THE BETTER SEVERE WEATHER CHANCES WILL BE
AROUND NEXT THURSDAY... AS A POWERFUL LATE-SPRING STORM SYSTEM FORMS
OVER THE ROCKIES AND MOVES INTO THE PLAINS. THIS SYSTEM HAS THE
POTENTIAL TO PRODUCE A SIGNIFICANT SEVERE WEATHER EPISODE OVER THE
CENTRAL UNITED STATES... INCLUDING PARTS OF OKLAHOMA AND WESTERN
NORTH TEXAS. ALL INTERESTS IN THE SOUTHERN PLAINS REGION ARE
ENCOURAGED TO LISTEN FOR FURTHER UPDATES TO THE FORECAST REGARDING
SEVERE WEATHER POTENTIAL DURING THE LATTER HALF OF NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.In the hours before
Special weather statement, May 31, 8:42 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 842 PM CDT SAT MAY 31 2008 OKZ015-016-010200- DEWEY OK-CUSTER OK- 842 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER AND DEWEY COUNTIES. A STRONG THUNDERSTORM WAS LOCATED OVER PUTNAM AT 842 PM CDT...MOVING NORTHEAST AT 23 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
Local storm report, May 31, 9:15 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL PUTNAM 35.86N 98.97W
05/31/2008 E1.25 INCH DEWEY OK FIRE DEPT/RESCUE
&&
JPIKELocal storm report, May 31, 9:58 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
958 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HAIL 7 SE THOMAS 35.68N 98.66W
05/31/2008 E1.75 INCH CUSTER OK PUBLIC
&&
JPIKELocal storm report, May 31, 10:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL HINTON 35.47N 98.36W
05/31/2008 E1.50 INCH CADDO OK BROADCAST MEDIA
&&
JPIKELocal storm report, May 31, 11:02 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT SAT MAY 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 2 N WEATHERFORD 35.56N 98.71W
05/31/2008 E0.75 INCH CUSTER OK BROADCAST MEDIA
1050 PM HAIL 2 E WEATHERFORD 35.53N 98.67W
05/31/2008 E4.00 INCH CUSTER OK LAW ENFORCEMENT
RELAYED FROM BROADCAST MEDIA
&&
JPIKESpecial weather statement, May 31, 11:27 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1127 PM CDT SAT MAY 31 2008 OKZ007-008-010500- KAY OK-GRANT OK- 1127 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRANT AND KAY COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7 MILES NORTH OF KAW LAKE TO 7 MILES NORTHWEST OF RENFROW AT 1127 PM CDT...MOVING SOUTHEAST AT 25 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 23 min |
| May 31, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 34 min |
| May 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 27 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer | 47 min |
| May 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| May 31, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 19 min |
| May 31, 10:15 PM CDT | Tornado Warning | OUN | Caddo | 30 min |
| May 31, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 12 min |
| May 31, 10:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 38 min |
| May 31, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 25 min |
| May 31, 10:56 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer | 3 hr |
| May 31, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Washita | 50 min |
| May 31, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 31, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 43 min |
| May 31, 11:50 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 25 min |
| Jun 1, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 42 min |
| Jun 1, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 47 min |
| Jun 1, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| Jun 1, 6:24 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 51 min |
| Jun 1, 7:08 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 52 min |
| Jun 1, 7:40 AM CDT | Severe Thunderstorm Warning | OUN | Noble | 50 min |
| Jun 1, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 47 min |
| Jun 1, 8:35 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 40 min |
| Jun 1, 9:17 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.